MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC PROBE GENERAL PURPOSE 12F; THERMOMETER, ELECTRONIC, CLINICAL

SMITHS MEDICAL ASD,INC PROBE GENERAL PURPOSE 12F; THERMOMETER, ELECTRONIC, CLINICAL
Catalog Number ER400-12
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device exhibited inaccurate temperatures.There was patient involvement and no adverse event/patient harm reported.
 
Additional Manufacturer Narrative
Investigation summary: the effected device was not returned.There were no pictures available for review.Without the return of the used samples, a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.

Brand Name
PROBE GENERAL PURPOSE 12F
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19651238
Report Number3012307300-2024-05673
Device Sequence Number15073890
Product Code FLL
UDI-Device Identifier30695085000451
UDI-Public(01)30695085000451(17)270314(10)4458957
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K863646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberER400-12
Device Lot Number4458957
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown